# SDR R61A2022111700724

- Difficulty date: October 27, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 17003867002
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON SHEAR TIE CLIP AT FR 17, BETWEEN STGR 24R AND STGR 25R. R&R'ED SHEAR TIE CLIP AT FR 17, BETWEEN STGR 24R AND STGR 25R. IAW EMB 170/175 SRM 51-41-01 AND SRM 51-41-02.
